# SDR UPS203800

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AROUND SEVERAL NUTPLATE HOLES ON UNDERSIDE LONGITUDINAL BEAM AT BS 760-850, RBL 45, WL 208.  REPAIRED IAW SRM 51-10-1, 53-10-1, 53-10-2.
